Volume 24 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
Author Index – V
Vakil, Ravi
A desingularization of the main component of the moduli space of genus-one stable maps into Pn
Vallette, Bruno
Brown's moduli spaces of curves and the gravity operad
Van den Bergh, Michel
Additive invariants of orbifolds
van der Veen, Roland
Asymptotics of classical spin networks
van Geemen, Lambertus
A very special EPW sextic and two IHS fourfolds
Van Horn-Morris, Jeremy
Planar open books, monodromy factorizations, and symplectic fillings
Van Limbeek, Wouter
Rigidity of convex divisible domains in flag manifolds
Towers of regular self-covers and linear endomorphisms of tori
Vaz, Pedro
sl(N)–link homology (N≥ 4) using foams and the Kapustin–Li formula
Veen, Torleif
Detecting periodic elements in higher topological Hochschild homology
Vela-Vick, David
On the equivalence of Legendrian and transverse invariants in knot Floer homology
Sutured Floer homology and invariants of Legendrian and transverse knots
Velichkov, Bozhidar
(Log-)epiperimetric inequality and regularity over smooth cones for almost area-minimizing currents
Verbitsky, Misha
Hodge theory on nearly Kähler manifolds
Rational curves and special metrics on twistor spaces
Vértesi, Vera
Combinatorial tangle Floer homology
On the equivalence of Legendrian and transverse invariants in knot Floer homology
Vertman, Boris
Refined analytic torsion on manifolds with boundary
Veys, Willem
Generalized Monodromy Conjecture in dimension two
Viaclovsky, Jeff
Quotient singularities, eta invariants and self-dual metrics
Toric LeBrun metrics and Joyce metrics
Vial, Charles
Motivic hyperKähler resolution conjecture: I. Generalized Kummer varieties
Vidussi, Stefano
Homotopy K3's with several symplectic structures
Viterbo, Claude
Action minimizing properties and distances on the group of Hamiltonian diffeomorphisms
Viviani, Filippo
Fourier-Mukai and autoduality for compactified Jacobians. II
Vo, Anh Duc
Hyperbolic jigsaws and families of pseudomodular groups I
Vogel, Thomas
On the uniqueness of the contact structure approximating a foliation
Rigidity versus flexibility for tight confoliations
Vogtmann, Karen
Automorphisms of 2—dimensional right-angled Artin groups
Morita classes in the homology of automorphism groups of free groups
Outer space for untwisted automorphisms of right-angled Artin groups
Voisin, Claire
Chow rings and decomposition theorems for families of K3 surfaces and Calabi-Yau hypersurfaces
Some new results on modified diagonals
Volić, Ismar
The rational homology of spaces of long knots in codimension > 2
von Bergmann, Jens
Pseudoholomorphic maps into folded symplectic four-manifolds